Hail, Bryan
- When
- April 19, 10:14 PM CST to 10:24 PM CST
- Where
- Bryan County, 2.76 mi S of Mead
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 33.960, -96.510
Storms formed over the panhandles under the influence of an upper level low on the 19th. A few of these storms became severe as they entered southwestern Oklahoma and western north Texas.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OUN wrote it up.
Storms formed over the panhandles under the influence of an upper level low on the 19th. A few of these storms became severe as they entered southwestern Oklahoma and western north Texas.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Apr 19, 8:10 PM CST, 2 hours 4 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
910 PM CDT TUE APR 19 2016
.UPDATE...
AREA OF SHOWERS AND THUNDERSTORMS CONTINUES TO MOVE ACROSS THE FA
WITH SOME STRONG TO SEVERE STORMS IN SOUTHERN PARTS OF THE FA.
THIS ACTIVITY SEEMS TO BE MOVING EAST QUICKER THAN PREVIOUSLY
FORECASTED WITH MAJORITY OF ACTIVITY EXPECTED TO BE OUT OF MOST OF
THE FA BY 12Z... SO HAVE ADJUSTED POPS/WX GRIDS ACCORDINGLY. ALSO
ADJUSTED QPF TO PUT HIGHER RAINFALL AMOUNTS IN PARTS OF WESTERN
NORTH TEXAS AND SOUTHERN OKLAHOMA WHERE HAVE BEEN GETTING SOME
TRAINING OF STORMS. HEAVY RAIN LEADING TO FLOODING WILL REMAIN
POSSIBLE OVERNIGHT SO WILL CONTINUE WITH FLOOD WATCH INTO EARLY
WEDNESDAY. UPDATES OUT SOON.
&&
.PREV DISCUSSION... /ISSUED 640 PM CDT TUE APR 19 2016/
DISCUSSION...
STRONG TO PERHAPS SEVERE THUNDERSTORMS WITH HEAVY RAIN WILL
CONTINUE AFFECT PARTS OF THE AREA THIS EVENING.
AS OF 640 PM...A LINE OF SHOWERS AND STORMS EXISTED FROM NEAR
SEYMOUR TEXAS TO WEATHERFORD TO WATONGA TO MEDFORD. THIS LINE
WILL CONTINUE TO MOVE EAST OVER THE NEXT FEW HOURS. DO NOT THINK
THIS LINE WILL STRENGTHEN MUCH OVER THE NEXT FEW HOURS.
HEAVY RAIN REMAINS THE MAIN CONCERN WITH THIS LINE. FLASH FLOODING
COULD RESULT IN A FEW LOCATIONS AS 1 TO 2 INCHES OF RAINFALL MAY
OCCUR LESS THAN ONE HOUR. A FEW SEVERE REPORTS OF LARGE HAIL AND
DAMAGING WINDS MAY OCCUR...ESPECIALLY SOUTH OF THE RED RIVER IN
WESTERN NORTH TEXAS WHERE INSTABILITY IS GREATEST WITH MUCAPE
AROUND 1000 J/KG.
THE LINE OF STORMS SHOULD SLOWLY WEAKEN AFTER 10 PM AS IT MOVES
INTO EASTERN OKLAHOMA WHERE THE AIR WILL BE A BIT COOLER AND
SOMEWHAT MORE STABLE.
AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW.
MBS
AVIATION...
BEFORE 06Z...ISO-NUM SHRA/TSRA WILL AFFECT SITES AND BRING
VARIABLE GUSTY WINDS AS WELL AS VARYING CONDITIONS FROM LIFR TO
VFR. TIMING OF SHRA/TSRA REMAINS SOMEWHAT UNCERTAIN. ANY LIFR/IFR
CONDITIONS SHOULD BE BRIEF IN NATURE.
06-15Z...WIDESPREAD IFR CONDITIONS ARE FORECAST TO FORM.
CONFIDENCE IS NOT THE GREATEST. SOME CONDITIONS MAY FALL TO
LIFR/VLIFR WITH BR/FG...BUT NOT SURE THIS WILL OCCUR.
AFTER 15Z...IMPROVING CONDITIONS ARE EXPECTED. MOST...IF NOT
ALL...SITES SHOULD BE VFR BY 18Z.
MBS
PREV DISCUSSION... /ISSUED 204 PM CDT TUE APR 19 2016/
DISCUSSION...
RAIN AND THUNDERSTORM CHANCES TONIGHT REMAIN THE PRIMARY FORECAST
CONCERN.
CURRENTLY... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE
TO DEVELOP OVER THE PANHANDLES... AND THROUGH 19Z... HAVE BEGUN TO
SLOWLY MOVE INTO WESTERN OKLAHOMA. THIS ACTIVITY CONTINUES TO
DEVELOP ALONG/AHEAD OF THE MID-LEVEL THETA-E AXIS TIED TO THE
850/700MB FRONT/TROUGH. INCREASED ISENTROPIC ASCENT ACROSS WESTERN
NORTH TEXAS INTO SOUTHWESTERN OKLAHOMA WILL CONTINUE TO INCREASE
THROUGH THE LATE AFTERNOON AND EVENING AS A SHORT WAVE TROUGH ROUNDS
THE BASE OF THE PARENT LOW... SWINGING OFF THE LLANO ESTACADO
THROUGH THE AFTERNOON. INCREASED CONVECTION FROM THIS FEATURE BEGAN
TO MATERIALIZE JUST OFF THE CAPROCK THROUGH 18Z NEAR AND AROUND
LUBBOCK. AS MENTIONED BY MCD 417 FROM THE STORM PREDICTION CENTER...
SOME BREAKS/THINNING OF CLOUD COVER OVER WESTERN NORTH TEXAS TOWARDS
THE CAPROCK HINT AT POTENTIAL SUBTLE DESTABILIZATION OVER THE NEXT
FEW HOURS. A TROPICAL LIKE AIRMASS... DEW POINTS ACROSS THE REGION
REMAIN WELL INTO THE MID TO UPPER 50S... NEARING 60 IN SOME
LOCATIONS ON THE WEST TEXAS MESONET. FROM BUFR SOUNDINGS... A FEW
STRONG THUNDERSTORMS WITHIN THIS REGION OF INCREASED LIFT AND MINOR
INSTABILITY COULD BE CAPABLE OF SEVERE HAIL... UP TO QUARTERS OR
HALF DOLLARS INTO THE EVENING. SOME OF THIS ACTIVITY MAY MOVE INTO
PORTIONS OF WESTERN NORTH TEXAS THROUGH SUNSET.
OVERNIGHT... MESOSCALE GUIDANCE FROM THE RAP/HRRR/HRRRX CONTINUE TO
PROMOTE EXPANSION OF CONVECTION ALONG THE SFC TROUGH/FRONT AS IT
PUSHES EAST/SOUTHEAST ACROSS CENTRAL AND SOUTHERN OKLAHOMA/NORTHERN
TEXAS. THE HRRRX HAS BEEN THE MORE AGGRESSIVE SOLUTION... BUT ITS
TIMING APPEARS IN LINE WITH THE LATEST RUNS OF THE GFS/ECMWF/NAM. OF
NOTE... THE NAM HAD THE MORE AGGRESSIVE PRECIP SOLUTION LAST
NIGHT... WHICH WORKED OUT FAIRLY WELL ACROSS THE SOUTHWEST INTO
NORTH TEXAS. WITH THAT SAID... LIKE THE MIX OF THE MESOSCALE AND
TRADITIONAL GUIDANCE FOR RAIN/THUNDER EVOLUTION OVERNIGHT...
ESPECIALLY THE COVERAGE AND TIMING FROM THE LATEST HRRRX. AT
PRESENT... EXPECT SHOWERS AND THUNDERSTORMS TO BUILD UPSTREAM ALONG
THE FRONT/TROUGH AS A MODEST LLJ DEVELOPS. STILL STRUGGLING TO NAIL
DOWN WHERE THE HIGHEST PRECIP AMOUNTS MAY DEVELOP. CURRENT THOUGHTS
ARE SOMEWHERE FROM NEAR THE RED RIVER IN WESTERN NORTH TEXAS AND
N/NE ALONG THE I-44 CORRIDOR TOWARD THE OKC METRO. ANOTHER AREA OF
HIGHER PRECIP MAY DEVELOP NEAR THE OK/KS BORDER NEAR I-35... NEARER
THE GREATER INFLUENCE FROM THE 500MB SHORT WAVE. WILL HOLD OFF ON
BEING TOO BULLISH WITH PRECIP... WITH THE HIGHEST AMOUNTS BETWEEN A
HALF INCH TO AN INCH OVERNIGHT. WITH THIS IN MIND... DO NOT PLAN ON
MAKING ANY CHANGES TO THE CURRENT FLOOD WATCH.
WEDNESDAY... RAIN CHANCES WILL DECREASE QUICKLY THROUGH THE MORNING
FROM THE WEST TO EAST. OVERNIGHT... IN GENERAL... GUIDANCE CONTINUES
TO DEVELOP AN AREA OF SHOWERS AND THUNDERSTORMS ALONG A LOW/MID-
LEVEL BOUNDARY IN ASSOCIATION WITH ANOTHER SHORT WAVE TROUGH. THE
LATEST GFS IS MUCH MORE AGGRESSIVE WITH THE DEVELOPMENT OF THIS
SHORT WAVE... BUT THE GENERAL PATTERN IS REFLECTED BY OTHER
GUIDANCE. PRECIP CHANCES WILL THEN INCREASE LATE WEDNESDAY INTO
THURSDAY MORNING ACROSS SOUTHWESTERN OKLAHOMA AND WESTERN NORTH
TEXAS.
THURSDAY INTO THE WEEKEND... LINGERING SHOWERS WILL REMAIN AFTER THE
BULK OF PRECIP FINALLY EXITS TO THE E/SE THROUGH THURSDAY EVENING.
EXPECT DRY CONDITIONS FROM FRIDAY INTO SUNDAY AS A RIDGE BUILDS OVER
THE SOUTHERN PLAINS. OPPOSED TO YESTERDAY... THE GFS AND ECMWF ARE
NOW IN GENERAL AGREEMENT WITH THE NEXT INCOMING TROUGH SUNDAY...
WHILE THE CANADIAN REMAINS A STARK OUTLIER. FOLLOWING THE
CONSISTENCY OF THE GFS/ECMWF... A 500MB TROUGH WILL LIFT N/NE ALONG
THE CENTRAL ROCKIES... RESULTING IN A SURFACE TROUGH MOVING INTO THE
SOUTHERN PLAINS SUNDAY EVENING. IN RESPONSE... PRECIP CHANCES WILL
INCREASE LATE IN THE WEEKEND... MOST LIKELY SUNDAY EVENING AND
OVERNIGHT.
KURTZ
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 52 72 51 72 / 100 10 20 20
HOBART OK 49 71 51 72 / 90 10 30 20
WICHITA FALLS TX 53 74 54 74 / 100 10 60 40
GAGE OK 42 70 46 72 / 70 10 20 10
PONCA CITY OK 48 72 48 73 / 100 10 20 20
DURANT OK 59 76 58 73 / 100 20 40 40
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR OKZ023>025-027>030-
035>042-044>046-050.
TX...FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR TXZ083-085-086-090.
&&
25/17HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 804 PM CDT TUE APR 19 2016 OKZ004>048-050>052-TXZ083>090-210115- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 804 PM CDT TUE APR 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH 2 AM IN PARTS OF SOUTHERN OKLAHOMA AND ALL OF WESTERN NORTH TEXAS... GENERALLY SOUTH OF A LINE FROM QUANAH TEXAS... TO FREDERICK AND LAWTON... TO PAULS VALLEY AND ADA OKLAHOMA. THE HIGHEST CHANCE FOR SEVERE STORMS WILL BE IN PARTS OF WESTERN NORTH TEXAS. LARGE HAIL UP TO THE SIZE OF TENNIS BALLS AND WIND GUSTS UP TO 70 MPH ARE THE MAIN CONCERNS. THE SEVERE POTENTIAL WILL DECREASE OVERNIGHT... BUT SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA INTO WEDNESDAY MORNING. .HEAVY RAINFALL... HEAVY RAINFALL WILL BE POSSIBLE IN SOME AREAS THROUGH EARLY WEDNESDAY. SOME LOCATIONS COULD RECEIVE ANOTHER ONE TO TWO INCHES OF RAINFALL... ESPECIALLY ACROSS PORTIONS OF SOUTHWESTERN AND CENTRAL OKLAHOMA. A FLOOD WATCH IS IN EFFECT. .RIVER FLOODING... HEAVY RAINFALL SINCE SATURDAY HAS ELEVATED LEVELS OF SEVERAL RIVERS IN SOUTHERN OKLAHOMA AND NORTHERN TEXAS INTO FLOOD. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD...AND CERTAINLY DO NOT DRIVE AROUND BARRICADES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .HEAVY RAINFALL... FLASH FLOODING WILL REMAIN POSSIBLE ACROSS SOUTHERN AND CENTRAL OKLAHOMA...AND PORTIONS OF WESTERN NORTH TEXAS WEDNESDAY AS HEAVY RAINFALL CONTINUES OVER THE REGION. .RIVER FLOODING... MANY RIVERS ACROSS SOUTHERN OKLAHOMA AND NORTHERN TEXAS WILL LIKELY REMAIN ABOVE FLOOD STAGES THROUGH WEDNESDAY. .THUNDERSTORMS... THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH EARLY THURSDAY. THUNDERSTORM CHANCES WILL RETURN TO THE REGION SUNDAY AND MONDAY. SEVERE STORMS APPEAR POSSIBLE DURING THIS TIME. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
718 PM CDT TUE APR 19 2016
TXZ084-200045-
FOARD TX-
718 PM CDT TUE APR 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FOARD COUNTY UNTIL
745 PM CDT...
AT 716 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES EAST OF
CHALK...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
CROWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3397 10005 3406 9980 3398 9967 3387 9967
3383 9988 3384 9989 3384 10005
TIME...MOT...LOC 0016Z 253DEG 25KT 3388 10002
KURTZSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
728 PM CDT TUE APR 19 2016
TXZ087-200100-
KNOX TX-
728 PM CDT TUE APR 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KNOX COUNTY UNTIL 800 PM
CDT...
AT 727 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF
BENJAMIN...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
BENJAMIN...TRUSCOTT...GILLILAND AND VERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3370 9999 3382 9964 3369 9957 3355 9956
3350 9999
TIME...MOT...LOC 0027Z 256DEG 28KT 3361 9996
KURTZSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
804 PM CDT TUE APR 19 2016
OKZ044-045-TXZ090-200145-
COTTON OK-JEFFERSON OK-CLAY TX-
804 PM CDT TUE APR 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COTTON...WESTERN
JEFFERSON AND CLAY COUNTIES UNTIL 845 PM CDT...
AT 803 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES WEST OF PETROLIA TO 6 MILES NORTHEAST OF JOLLY TO 3 MILES
WEST OF HENRIETTA TO 4 MILES NORTHEAST OF LAKE ARROWHEAD...MOVING
EAST AT 35 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
HENRIETTA...WAURIKA...RYAN...PETROLIA...BYERS...DEAN...TERRAL...BELLEVUE...
JOLLY...ADDINGTON...SUGDEN...LAKE ARROWHEAD...BLUEGROVE AND CHARLIE.
LAT...LON 3365 9842 3387 9837 3408 9842 3427 9789
3403 9780 3393 9781 3386 9783 3385 9787
3389 9798 3362 9798
TIME...MOT...LOC 0103Z 250DEG 31KT 3401 9829 3391 9825 3381 9826 3374
9831
KURTZSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
834 PM CDT TUE APR 19 2016
OKZ039-044>046-050-TXZ090-200230-
CARTER OK-COTTON OK-LOVE OK-JEFFERSON OK-STEPHENS OK-CLAY TX-
834 PM CDT TUE APR 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARTER...EAST
CENTRAL COTTON...NORTHWESTERN LOVE...JEFFERSON...SOUTHEASTERN
STEPHENS AND NORTHEASTERN CLAY COUNTIES UNTIL 930 PM CDT...
AT 834 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR HASTINGS TO NEAR SUGDEN TO NEAR TERRAL TO 8 MILES NORTHWEST OF
STONEBURG...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
WAURIKA...HEALDTON...WILSON...RINGLING...RYAN...TERRAL...HASTINGS...LOCO...
ADDINGTON...LEON...SUGDEN...OSCAR...GRADY...RUBOTTOM...SOUTHEASTERN WAURIKA
LAKE...CORNISH...PETERSBURG AND COURTNEY.
LAT...LON 3368 9810 3387 9801 3403 9806 3424 9822
3443 9756 3416 9736 3400 9731 3382 9739
3384 9746 3389 9745 3391 9747 3390 9759
3395 9759 3399 9767 3394 9773 3393 9776
3386 9783 3385 9787 3389 9798 3369 9798
TIME...MOT...LOC 0134Z 257DEG 24KT 3420 9809 3405 9799 3389 9794 3376
9799
KURTZSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
923 PM CDT TUE APR 19 2016
OKZ039>041-045>047-050-051-200315-
CARTER OK-LOVE OK-MARSHALL OK-MURRAY OK-JOHNSTON OK-JEFFERSON OK-
GARVIN OK-STEPHENS OK-
923 PM CDT TUE APR 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR CARTER...LOVE...MARSHALL...
MURRAY...WESTERN JOHNSTON...NORTHEASTERN JEFFERSON...SOUTHERN GARVIN
AND SOUTHEASTERN STEPHENS COUNTIES UNTIL 1015 PM CDT...
AT 921 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR RATLIFF CITY TO 3 MILES NORTH OF HEALDTON TO NEAR RINGLING TO 5
MILES NORTHEAST OF RUBOTTOM TO 3 MILES NORTHWEST OF BURNEYVILLE TO
NEAR LEON...MOVING EAST AT 35 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ARDMORE...SULPHUR...MADILL...DAVIS...MARIETTA...LONE GROVE...HEALDTON...
WYNNEWOOD...WILSON...KINGSTON...DICKSON...RINGLING...MANNSVILLE...SPRINGER...
ELMORE CITY...VELMA...RAVIA...THACKERVILLE...KATIE AND MILL CREEK.
LAT...LON 3384 9717 3392 9721 3382 9738 3384 9746
3392 9749 3390 9759 3422 9776 3439 9776
3456 9785 3468 9695 3442 9680 3386 9669
3385 9685 3395 9691 3395 9698 3396 9698
3385 9702 3385 9709 3382 9705 3379 9720
TIME...MOT...LOC 0221Z 260DEG 30KT 3446 9754 3428 9748 3416 9756 3401
9742 3393 9735 3386 9739
KURTZPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
938 PM CDT TUE APR 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL LAKE KICKAPOO 33.65N 98.81W
04/19/2016 E1.00 INCH ARCHER TX FIRE DEPT/RESCUE
&&
JPIKEThe Norman radar (KTLX), 168 km away, was scanning. The volume nearest the first event began at 04:15 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2016Every state in 2016This day in weather historyWarnings in Oklahoma, April 2016
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 621832.